# SDR IPXA2023041292842

- Difficulty date: March 30, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 63,353 hours, 20,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141T514712
- Condition: Cracked
- Location: Sta 246,Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* CRACK DAMAGE WAS FOUND ON MID CHORD(P/N:141T5147-12)OF FLOOR BEAM AT STA 246,NEAR LBL 40.REPAIR I.A.W BOEING SRID 3-5601269388 AND UPS EO B767-5310-86525-A.
